9 years ago after the birth of my last child I began having unusual swelling of the lips, face, tongue, hands, feet. After many doctors appointments, I still had no answer. One morning I was eating a left over eggroll when my throat closed and I could not breathe. I panicked, my heart raced, enough adrenaline pumped through my body that I began to breathe and I was able to call 911. I was refered to an allergist and had several tests to confirm food allergies. I found out that I was allergic to- Turkey, Beef, Peanuts, Onions, Cabbage, Wheat, Soy.....The list is too long.......I have avoided all of those items but am still having reactions. I have been on prednisone, atarax, zyrtec, allegra...You name it I have tried it. I have recently moved and am seeing a new allergist. I recently had a new test to confirm all of my allergies, the test results came back negetive. This time my allergist did a blood test to confirm allergies. Now I am completely confused. I still have rashes, hives, unusual swelling. Today I had to miss work due to the left side of my face was so swollen that my eye was swollen shut and my bottom lip was so swollen that it looked like it was going to burst. I do not know what to do. I am completely scared to death to eat anything. I do not know if I have true food allergies or if it is something else. I was told that I have high protein levels in my urine and blood. I cannot find out what that means. I have had several trips to the ER because of what I thought were allergy attacks. All of the ER nurses suggest I be tested for Lupus. I need help. I am constantly tired and sick, the swelling is painful and I am completely drained after an "attack". Please, anyone, HELP!!! Any suggestions/advise would be greatly appreciated...I do not know what to do.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?